# SDR GLBA96213

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96UE
- Make and model: Beech 1900C
- Aircraft serial: UC96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPI - LANDING GEAR FAILED TO RETRACT.  MAINTENANCE FOUND 60 AMP CIRCUIT BREAKER POPPED, RESET GEAR CIRCUIT BREAKER AND CYCLED GEAR.  OPERATION NORMAL.  (M)
